Tenormin overdose

Drug information on Tenormin (atenolol), includes drug pictures, side effects, drug interactions, directions for use, symptoms of overdose, and what to avoid Atenolol is a selective 1 receptor antagonist, a drug belonging to the group of beta blockers a class of drugs used primarily in

As with any medication, it is possible to overdose on atenolol. Some possible symptoms of an overdose include a decrease in breathing, extremely low blood

Atenolol, a selective 1-adrenergic antagonist, is commonly used to treat hypertension, ischemic heart disease and cardiac dysrhythmias. Few cases of severe Feb 2, 2012 Beta blocker overdose occurs when someone accidentally or intentionally Acebutolol (Sectral) Atenolol (Apo-atenolol) Betaxolol (Kerlone) Hello Dears, I want to know what will happen to a person after a

Tenormin (atenolol) Drug Side Effects, Interactions, and Medication

The predominant symptoms reported following TENORMIN (atenolol tablets) overdose are lethargy, disorder of respiratory drive, wheezing, sinus pause and Return to top. In case of overdose, call your local poison control center at 1-800- 222-1222. If the victim has

Oct 20, 2014 Atenolol Overdose. In case of overdose, call 911. Hospitalization and intensive monitoring may be indicated. Treatment is symptomatic, and Symptoms of an Tenormin overdose may include uneven heartbeats, shortness of breath, bluish-colored fingernails, dizziness, weakness, fainting, or seizure